Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Minimum periods, modulo $ p$, of first-order Bell exponential integers.


Authors: Jack Levine and R. E. Dalton
Journal: Math. Comp. 16 (1962), 416-423
MSC: Primary 10.07
MathSciNet review: 0148604
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0148604-2
PII: S 0025-5718(1962)0148604-2
Article copyright: © Copyright 1962 American Mathematical Society